# SDR USAA2011031491057

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 28,764 hours, 18,804 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: M832481260
- Condition: Leaking
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1864 - CLT - FUMES/ODOR - HYDRAULIC FUME ODOR IN COCKPIT & MID TO AFT CABIN DIRTY SOCK SMELL MADE CREW LIGHT HEADED & DIZZY.  FOUND GENERATOR OIL SEALS LEAKING.  REMOVED AND REPLACED SEAL AND ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM (ENGINE AND APU).  NO SMELL NOTED AT THIS TIME.  WILL FURNISH PART NUMBER INFORMATION UPON RECEIPT.
